# SDR AWXA200700461

- Difficulty date: March 15, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652525
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED FRAME, BS 380, S27L.  REPAIRED FRAME, BS 380, S27L IAW B737-300 SRM 53-00-07-2R4, FIGURE 201.
